Skip to main content

Solvability of initial-boundary value problem of a multiple characteristic fifth-order operator-differential equation

Abstract

In this study, we establish existence-uniqueness of a vector function in appropriate Sobolev-type space for a boundary value problem of a fifth-order operator differential equation. Proper conditions are obtained for the given problem to be well-posed. Much effort is devoted to develop the association between these conditions and the operator coefficients of the investigated equation. In this paper, accurate estimates of the norms of the intermediate derivatives operators are presented and used to determine the solvability conditions.

Introduction

Initial-boundary value problem theory in Banach or Hilbert space on the real axis is useful because it enables to study equations of parabolic and elliptic differential operators with initial-boundary conditions.

We shall study the following initial-boundary value problem in a separable Hilbert space H :

$$ \left(-\frac{d^{2}}{dx^{2}} +A^{2}\right) \left(\frac{d}{dx} +A\right)^{3} u(x)+\sum_{j=1}^{5}A_{j} \frac{d^{5-j}}{dx^{5-j}} u(x)=f(x), $$
$$ \hspace*{8pt}x\in R=(-\infty,+\infty) $$
(1.1)
$$ \frac{d^{s} u (0)}{dx^{s}} =0, s=0,1,2,3 $$
(1.2)

where A is a self-adjoint positively defined operator and Aj,j=1,2,3,4,5 are linear unbounded operators. From now on, the derivatives are accepted through the distributions theory (see [1]). We specify the following subspaces.

We consider f(x)L2(R;H), and \(u (x)\in W_{2}^{5} (R;H)\), where

$$L_{2} (R;H)= \left\{f (x): \| f(x) \|_{L_{2} (R ;H)} = \left(\int_{-\infty}^{+\infty} \| f(x) \|_{H}^{2} \, dx\right)^{\frac{1}{2}} \, \, <+\infty \right\},$$

\(W_{2}^{5} (R;H)= \left \{u(t):\frac {d^{5} u (x)}{dx^{5}} \in L_{2} (R;H),A^{5} u (x)\in L_{2} (R;H)\right \}.\) With the norm

\( \| u \|_{W_{2}^{5} (R;H)} = \left (\|\frac {d^{5} u}{dx^{5}} \|^{2}_{L_{2} (R;H)} + \| A^{5} u \|^{2}_{L_{2} (R;H)}\right)^{\frac {1}{2}}\) (see [25]).

Definition 1

If for any f(x)L2(R;H), there exists a vector function \(u(x)\!\!\in \!\! W_{2}^{5} (R;H)\) that satisfies (1.1) almost everywhere in R, then it is known as a regular solution of (1.1)

Definition 2

If for any function f(x)L2(R;H), there exists a regular solution \(u(x)\!\!\in \!\! W_{2}^{5} (R;H)\) of (1.1) satisfying the initial boundary conditions (1.2) in the sense that

$$\underset{x\to 0}{\lim} \| A^{\frac{9}{2} -i} \frac{d^{i} u(x)}{dx^{i}} \|_{H} =0\,,\, \, \, \, \, \, \, \, \, \, \, \, i=0,1,2,3$$

and the inequality

$$\| u \|_{W_{2}^{5} (R;H)} \le {\text{const}} \| f \|_{L_{2} (R;H)},$$

holds, then problems (1.1) and (1.2) will be regularly solvable (see [6,7]).

Main results

From the theorem of intermediate derivatives (see [8,9]) if \(u(x)\in W_{2}^{5} (R;H)\), then \(A^{5-j} \frac {d^{j} u (x)}{dx^{j}} \in L_{2} (R;H), j=\overline {1,5}\) and the following inequalities:

$$ \| A^{5-j} \frac{d^{j} u (x)}{dx^{j}} \|_{L_{2} (R;H)} \le c_{j} \| u \|_{W_{2}^{5} (R;H)}, j=1,2,3,4,5 $$
(2.1)

are correct.

Equation 1.1 has the following operator form: Qu(x)≡Q0u(x)+Q1u(x)=f(x), where

\(Q_{0} = \left (-\frac {d^{2}}{dx^{2}} +A^{2}\right) \left (\frac {d}{dx} +A\right)^{3} \) and \(Q_{1} =\sum _{j=1}^{5}A_{s} \frac {d^{5-j}}{dx^{5-j}} \).

The following theorem provides the association between the norms of operators of intermediate derivatives and the solvability conditions of the problems (1.1) and (1.2).

Theorem 1

The operator Q0 isomorphically maps the space \(W_{2}^{5} (R;H)\) onto the space L2(R;H), moreover, for f(x)L2(R;H) and Eq. 1.1 has a solution

$$u(x)=\int_{-\infty}^{+\infty}G (x-s)f (s)ds +u_{0} (x),$$

wher

$$G (x-s)=2^{-4} \left\{\begin{array}{l} (E+2A (x-s)+2A^{2} (x-s)^{2} +\\ +\frac{8}{6} A^{3} (x-s)^{3}) e^{-A (x-s)} A^{-4},\qquad\qquad\qquad\qquad\quad if\, \, x>s,\\ {e^{A (x-s)} A^{-4},\qquad\qquad\qquad\qquad\qquad\qquad\qquad\,\,\,\,\quad if\, \, x< s,} \end{array}\right.$$
$$\begin{array}{*{20}l} u_{0} (x)&=-2^{-4} \left(\left(E+2Ax+2A^{2} x^{2} +\frac{4}{3} A^{3} x^{3}\right)\int_{0}^{\infty}e^{-A (x+s)} A^{-4} f (s)ds +\right.\\ &+ \left(E-2As+2A^{2} s^{2} -\frac{4}{3} A^{3} s^{3}\right)\int_{-\infty}^{0}e^{-A (x-s)} A^{-4} f (s)ds+\\ &+2Ax \left(E-2As+2A^{2} s^{2}\right)\int_{-\infty}^{0}e^{-A (x-s)} A^{-4} f (s)ds+\\ &+2A^{2} x^{2} (E-2As)\int_{-\infty}^{0}e^{-A (x-s)} A^{-4} f (s)ds+\\ &\left.+\frac{4}{3} A^{3} x^{3} \int_{-\infty}^{0}e^{-A (x-s)} A^{-4} f (s)ds\right). \end{array} $$

Proof

Let Eq. 1.1 has a solution u(x)=u1(x)+u0(x), wher

$$u_{1} (x)=\int_{-\infty}^{+\infty}G (x-s)f (s)ds,$$

and

$$\begin{array}{*{20}l}u_{0} (x)&=\phi_{0} e^{-Ax}+\phi_{1}Ax e^{-Ax}+\phi_{2} A^{2}x^{2} e^{-Ax}+\phi_{3} A^{3}x^{3} e^{-Ax},\\ \phi_{0}&=-u_{1} (0),\\ \phi_{1}&=\phi_{0}-A^{-1}u_{1}^{\prime} (0),\\ \phi_{2}&=\phi_{1}-\frac{1}{2}\phi_{0}-\frac{1}{2} A^{-2}u_{1}^{\prime\prime} (0),\\ \phi_{3}&=\frac{1}{6}\phi_{0}-\frac{1}{6}A^{-3}u_{1}^{\prime\prime\prime} (0)-\frac{1}{2}\phi_{1}+\phi_{2},\end{array} $$

First, we find Green’s function of Eq. 1.1 where, Aj=0, j=1,2,3,4,5.

The operator Q0 can be simplified on the following form:

$$Q_{0}= \left(-\frac{d}{dx} +A\right) \left(\frac{d}{dx} +A\right)^{4}, $$

then applying Fourier transform to the equation Q0u(x)=f(x), we obtain:

$$(-i\xi E+A) (i\xi E+A)^{4} \overset{\sim}{u} (\xi)=\overset{\sim}{f} (\xi).$$

where E- identity operator and \(\overset {\sim }{u} (\xi), \overset {\sim }{f} (\xi)\) are Fourier transforms to the functions u(x), f(x), respectively.

Thus, the polynomial operator pencil (iξEA)(iξE+A)4 is invertible, and moreover,

$$ \overset{\sim}{u} (\xi)= \frac{1}{ (-i\xi E+A)(i\xi E+A)^{4}} \overset{\sim}{f} (\xi), $$
(2.2)

hence,

$$u (x)=\frac{1}{2\pi} \int_{-\infty}^{+\infty} (-i\xi E+A)^{-1} (i\xi E+A)^{-4} \overset{\sim}{f} (\xi) e^{i\zeta (t-s)} d\zeta.$$

Using Cauchy’s theorem of residues,

at x<s

$$Res= \underset{i\xi\to A}{\lim}\ \frac{e^{i\zeta (t-s)}}{(i\xi E+A)^{4}} = 2^{-4}e^{A (x-s)} A^{-4},$$

at x>s

$$\begin{array}{*{20}l}Res&=\frac{1}{6}\ \underset{i\xi\to -A}{\lim}\ \frac{d^{3}}{d\xi^{3}} \left(\frac{e^{i\zeta (t-s)}}{ -i\xi E+A}\right)=\\ &=\left(E+2A (x-s)+2A^{2} (x-s)^{2} +\frac{8}{6} A^{3} (x-s)^{3}\right) e^{-A (x-s)} A^{-4}.\end{array} $$

Then from inequality (2.1), it is simple to prove that Q0 which acts from \(W_{2}^{5} (R;H)\) to L2(R;H) is bounded (see [10]).

Now, we show that \(u (x)\in W_{2}^{5} (R;H)\).

Using the Parseval’s equality and (2.2), we obtain:

$$\| u\|_{W_{2}^{5} (R;H)}^{2} = \| \frac{d^{5} u}{dx^{5}} \|_{L_{2} (R;H)}^{2} + \| A^{5} u\|_{L_{2} (R;H)}^{2} =$$
$$= \| {i\zeta}^{5} \overset{\sim}{u (\xi)} \|_{L_{2} (R;H)}^{2} + \| {A}^{5} \overset{\sim}{u (\xi)} \|_{L_{2} (R;H)}^{2} =$$
$$= \| {i\zeta}^{5} (-i\xi E+A)^{-1} (i\xi E+A)^{-4} \overset{\sim}{f} (\xi) \|^{2}_{L_{2} (R;H)}+ $$
$$+ \| {A}^{5} (-i\xi E+A)^{-1} (i\xi E+A)^{-4} \overset{\sim}{f} (\xi) \|^{2}_{L_{2} (R;H)} \le $$
$$\le {\underset{\zeta \in R}{\sup} \| i\zeta^{5} (-i\zeta {\text{E}} +A)^{-1} (i\zeta {\text{E}} +A)^{-4} \|_{H\to H}^{2} \| \overset{\sim}{f} (\zeta) \|_{L_{2} (R;H)}^{2}}+ $$
$$ + {\underset{\zeta \in R}{\sup} \| A^{5} (-i\zeta {\text{E}} +A)^{-1} (i\zeta {\text{E}} +A)^{-4} \|_{H\to H}^{2} \| \overset{\sim}{f} (\zeta) \|_{L_{2} (R;H)}^{2}}. $$
(2.3)

From the spectral decomposition of the operator A (σ(A)– the spectrum of operator A) for ζε R (see [11]), we have:

$${\| i\zeta^{5} (-i\zeta {\text{E}} +A)^{-1} (i\zeta {\text{E}} +A)^{-4} \|_{H\to H} =_{\sigma \in \sigma (A)}^{\sup} |i\zeta^{5} (-i\zeta +\sigma)^{-1} (i\zeta +\sigma)^{-4} |\le}$$
$$ \le \underset{\sigma \in \sigma (A)}{\sup} \frac{|\zeta |^{5}}{\left(\zeta^{2} +\sigma^{2}\right)^{\frac{5}{2}}} \le 1, $$
(2.4)
$$\| A^{5} (-i\zeta {\text{E}} +A)^{-1} (i\zeta {\text{E}} +A)^{-4} \|_{H\to H} =\underset{\sigma \in \sigma (A)}{\sup} |{\sigma}^{5} (-i\zeta {\text{E}} +\sigma)^{-1} (i\zeta {\text{E}} +\sigma)^{-4} |\le$$
$$ \le \underset{\sigma \in \sigma (A)}{\sup} \frac{{\sigma}^{5}}{{(\zeta^{2} +\sigma^{2})^{^{\frac{5}{2}}}}} \le 1. $$
(2.5)

From (2.4) and (2.5) into (2.3), we obtain:

$$\|{u}\|_{W_{2}^{5} (R;H)}^{2} \le 2 \| \overset{\sim}{f} (\zeta) \|_{L_{2} (R;H)}^{2} =2 \| f (x) \|_{L_{2} (R;H)}^{2}.$$

Hence, \(u (x)\in W_{2}^{5} (R;H).\)

Using the Banach theorem of the inverse operator, then the operator Q0 is an isomorphism from \(W_{2}^{5} (R;H)\) to L2(R;H) (see [12]). □

Before we formulate exact conditions on regular solution of the problems (1.1) and (1.2), expressed only by its operator coefficients, we must estimate the norms of intermediate derivative operators participating in the perturbed part of the given equation. Theorem 1 leads to the norm \(\phantom {\dot {i}\!} \| Q_{0} u \|_{L_{2} (R;H)} \) is equivalent to the norm \( \| u \|_{W_{2}^{5} (R;H)} \) in the space \(W_{2}^{5} (R;H)\). Therefore by the norm \(\phantom {\dot {i}\!} \| Q_{0} u \|_{L_{2} (R;H)} \), the theorem on intermediate derivatives is valid as well.

Theorem 2

When the function \(u (x)\in W_{2}^{5} (R;H)\), so it keeps the following inequalities:

$$ \| A^{j} \frac{d^{5-j} u (x)}{dx^{5-j}} \|_{L_{2} (R;H)} \le b_{j} \| Q_{0} u \|_{L_{2} (R;H)}, j=\overline{1,5} $$
(2.6)

true, where \(b_{1} =b_{4} =\frac {16}{25\sqrt {5}}, b_{2} =b_{3} =\frac {6\sqrt {3}}{25\sqrt {5}}, b_{5}=1\) see [13].

Proof

To establish the validity of inequalities (2.6), we take Q0u(x)=f(x) and apply the Fourier transformation as follows:

$$\| A^{j} (i\zeta)^{5-j} (-i\zeta {\text{E}} +A)^{-1} (i\zeta {\text{E}} +A)^{-4} \overset{\sim}{f} (\zeta) \|_{L_{2} (R;H)} \le$$
$$\le \underset{\zeta \in R}{\sup}\ \| A^{j} (i\zeta)^{5-j} (-i\zeta {\text{E}} +A)^{-1} (i\zeta {\text{E}} +A)^{-4} \|_{H\to H} \| \overset{\sim}{f} (\zeta) \|_{L_{2} (R;H)},$$
$$ j=1,2,3,4,5 $$
(2.7)

For ζR, we have:

$$\| A^{j} (i\zeta)^{5-j} (-i\zeta {\text{E}} +A)^{-1} (i\zeta {\text{E}} +A)^{-4} \|_{H\to H} \le$$
$$\le \underset{\sigma \in \sigma (A)}{\sup}\ |\sigma^{j} (i\zeta)^{5-j} (-i\zeta {\text{E}} +\sigma)^{-1} (i\zeta {\text{E}} +\sigma)^{-4} |=$$
$$= \underset{\eta =\frac{\xi^{2}}{\sigma^{2}} \ge 0}{\sup}\ \frac{\eta^{\left({(5-j)_{/2}}\right)}}{ (\eta +1)^{\frac{5}{2}}}=b_{j} \, \,, j=1,2,3,4,5.$$

Using inequalities (2.7), we have:

$$\| A^{j} (i\zeta)^{5-j} (-i\zeta {\text{E}} +A)^{-1} (i\zeta {\text{E}} +A)^{-4} \overset{\sim}{f (\zeta)} \|_{L_{2} (R;H)} \le$$
$$\le b_{j} \| \overset{\sim}{f (\xi)} \|_{L_{2} (R;H)}, j=1,2,3,4,5.$$

Lemma 1

The operator Q1 continuously acts from \(W_{2}^{5} (R;H)\) to L2(R;H) provided that the operators AjAj,j=1,2,3,4,5 are bounded in H.

Considering the results found up to now see [14], for problems (1.1) and (1.2), we get the possibility to establish regular solvability conditions.

Theorem 3

Let |κ|<2λ0(A=AλoE,λo>0) for any \(u (t)\in W_{2}^{5} (R;H)\), then holds the inequality

b(k)(c1(k)A1A−1HH+c2(k)A2A−2HH+c3(k)A3A−3HH++c4(k)A4A−4HH)<1 see [15],

where

$$\begin{array}{l} {c_{1} (k)= \left[1+\frac{4\lambda_{0} |\lambda_{0} +k |}{ (2\lambda_{0} +k)^{2}}\right]^{\frac{3}{2}}}, \, c_{2} (k)=\frac{2\lambda_{0}}{2\lambda_{0} +k} \left[1+\frac{4\lambda_{0} |\lambda_{0} +k |}{ (2\lambda_{0} +k)^{2}} \right], \\ c_{3} (k)=\frac{4\lambda_{0}^{2}}{ (2\lambda_{0} +k)^{2}} \left[1+\frac{4\lambda_{0} |\lambda_{0} +k |}{ (2\lambda_{0} +k)^{2}}\right]^{\frac{1}{2}},\, c_{4} (k)=\frac{8\lambda_{0}^{3}}{(2\lambda_{0} +k)^{3}}, \end{array}$$

and

$$b (k)= \Bigg\{\begin{array}{l} {\frac{\lambda_{0}}{2^{^{\frac{1}{2}}} \left(2\lambda_{0}^{2} -k^{2}\right)^{\frac{1}{2}}},\, \, \,\, \, \,\, if \, \, \, 0\le \frac{k^{2}}{4\lambda_{0}^{2}} < \frac{1}{3},\,} \\ {\, \, \, \, \frac{2\lambda_{0} |k |}{4\lambda_{0}^{2} -k^{2}},\, \, \, \, \, \, \, \, \, \, \, \, \, \, \, if\, \, \, \frac{1}{3} \le \frac{k^{2}}{4\lambda_{0}^{2}} < 1.} \end{array}$$

Theorem 4

Suppose that the operators \(A_{j} A^{-j}, j=\overline {1,4}\), be bounded in H and they hold the inequalit

$$\sum_{j=1}^{4}C_{j}(k)b(k) \| A_{j} A^{-j} \|_{H\to H} < 1,$$

where the numbers Cj(k),j=1,2,3,4 and b(k) are determined in Theorem 3 so the problems (1.1) and (1.2) are regularly solvable (see [16,17]).

Proof

where \(f(x)\in L_{2} (R;H), u(x)\in W_{2}^{5} (R;H)\) and by Theorem (1.1), there exists a bounded inverse operator to Q0, which acts from L2(R;H) to \(W_{2}^{5} (R;H)\); then after replacing Q0u(x)=w(x) in Eq. 1.1, it can be written as \(\left (E+{Q}_{1} Q_{0}^{-1}\right)w(x)=f(x).\)

Now, we prove under the theorem conditions see [18], that

$$\| {Q}_{1} {Q}_{0}^{-1} \|_{L_{2} (R;H)\to L_{2} (R;H)} <1.$$

By Theorem 3, we have:

$$\begin{array}{l} { \| Q_{1} Q_{0}^{-1} w \|_{L_{2} (R;H)} = \| Q_{1} u \|_{L_{2} (R;H)} \le \sum_{j=1}^{4} \| A_{j} \frac{{d}^{4-j} u}{{dx}^{4-j}} \|_{L_{2} (R;H)} \le} \\ {\le \sum_{j=1}^{4} \| A_{j} A^{-j} \|_{H\to H} \| A^{j} \frac{{d}^{4-j} u}{{dx}^{4-j}} \|_{L_{2} (R;H)} \le} \end{array}$$
$$\begin{array}{l} {\le \sum_{j=1}^{4}C_{j}(k)b(k) \| A_{j} {A}^{-j} \|_{H\to H} \| Q_{0} u \|_{L_{2} (R;H)} =} \\ {=\sum_{j=1}^{4}C_{j}(k)b(k) \| A_{j} {A}^{-j} \|_{H\to H} \| v \|_{L_{2} (R;H)}.} \end{array}$$

Consequently,

\( \| Q_{1} Q_{0}^{-1} \|_{L_{2} (R;H)\to L_{2} (R;H)} \le \sum _{j=1}^{4}C_{j}(k) b(k) \| A_{j} {A}^{-j} \|_{H\to H} < 1. \) Thus, the operator \(E+Q_{1} Q_{0}^{-1} \) is invertible in L2(R;H); therefore, u(x) can be determined by \({u (x)=Q}_{0}^{-1} \left (E+Q_{1} Q_{0}^{-1}\right)^{-1} f (x)\); moreover:

$$\| u \|_{W_{2}^{5} (R;H)}\! \le\! \| {Q}_{0}^{-1} \|_{L_{2} (R;H)\to W_{2}^{5} (R;H)} \times \| \left(\left(E+Q_{1} Q_{0}^{-1}\right)\right)^{-1} \|_{L_{2} (R;H)\to L_{2} (R;H)} \| f \|_{L_{2} (R;H)}$$
$$\le const \| f \|_{L_{2} (R;H)}$$

Conclusion

In the whole real axis, with a multiple characteristic, fifth-order and self-adjoint differential operator has not been researched so far. We demonstrated the association between the coefficients of the differential operator and the conditions of problems (1.1) and (1.2) to be regularly solvable. We estimated the norms of intermediate derivative operators which appear in the essential part of the investigated equation, and we proved that the maximum value of the bj,j=1,2,3,4,5 does not exceed one. The norms of the linear operators participating in the second part are estimated and used to formulate the exact solvability conditions.

Availability of data and materials

Not applicable.

References

  1. 1

    Markus, H.: Functional analysis: an elementary introduction. Am. Math. Soc., 394 (1970).

  2. 2

    Lions, J. L., Majenes, E.: Non-homogeneous boundary value problems and their applications. Springer-Verlag Berlin, Heidelberg (1972).

    Google Scholar 

  3. 3

    Bitsadze, A. V.: Boundary Value Problems For Second Order Elliptic Equations, North Holland (1968).

  4. 4

    Krein, S. G.: Linear differential equations in a banach space, Nauka (1967).

  5. 5

    Yakubov, S, Ya: Linear differential operator equations and their applications. Baku, “Elm", Russian (1985).

  6. 6

    Aliev, A. R., Gasymov, A. A.: On the Correct Solvability of the Boundary-Value Problem for One Class Operator-Differential Equations of the Fourth order with Complex Characteristics. Bound. Value Probl. 2009, 1–20 (2009).

    MathSciNet  Article  Google Scholar 

  7. 7

    Aliev, A. R., Lachinova, F. S.: On the solvability in a weighted space of an initial boundary value problem for a third order operator differential equation with a parabolic principal part. Dokl. Math. 93(1), 85–88 (2016).

    MathSciNet  Article  Google Scholar 

  8. 8

    Lachinova, F. S.: Solvability of a class of parabolic operator-differentia Equations of third order. Proc. IMM NAS Azerbaijan XXXIX, 77–86 (2013).

  9. 9

    Brezis, H.: Functional analysis, Sobolev spaces and partial differential equations, USA (2011).

  10. 10

    Aliev, A. R., Soylemezo, M. A.: Problem without initial conditions for a class of inverse parabolic operator differential equations of third order. Dokl. Math. 97(3), 199–202 (2018).

    Article  Google Scholar 

  11. 11

    Aliev, A. R., Mirzoev, S. S., Soylemezo, M. A.: On solvability of third order operator differential equation with parabolic principal part in weigted space. J. Funct. Spaces. 2017, 1–8 (2017).

    Article  Google Scholar 

  12. 12

    Al-Aidarous, E. S, Aleiv, A. R., Razayev, E. S., Zedan, H. A.: Fourth order elliptic operator-differential equations with unbounded operator boundary conditions in the Sobolev-type spaces. Bound. Value Probl., 1–14 (2015).

  13. 13

    Abdel Baset, I., Ahmed Labeeb, M. A.: Solvability of a Class of Operator-Differential Equations of Third Order with Complicated Characteristic on the Whole Real Axis. Open Access Libr. J. 5 (2018).

  14. 14

    Aliev, A. R., Elbably, A. L.: On the solvability in a weight space of a third-order operator-differential equation with multiple characteristic. Dokl. Math. 85(2), 233–235 (2012).

    MathSciNet  Article  Google Scholar 

  15. 15

    Aliev, A. R.: On the solvability of a class of operator differential equations of the second order on the real axis. J. Math. Phys. Anal. Geom. 2(4), 347–357 (2006).

    MathSciNet  MATH  Google Scholar 

  16. 16

    Aliev, A. R., Mohamed, A. S.: On the well-posed of a boundary value problem for a class of fourth order operator differential equations. Differ. Equ. 48(4), 596–598 (2012).

    MathSciNet  Article  Google Scholar 

  17. 17

    Aliev, A. R., Elbably, A. L.: Well-posedness of a boundary value problem for a class of third-order operator-differential equations. Bound. Value Probl., 1–15 (2013).

  18. 18

    Aliev, A. R.: On the solvability of the equations containing in the main part the operators of the form \(-\frac {d^{3}}{dt^{3}} +A^{3} \) in the weight space. Trans. NAS Azerbaijan, 9–16 (2006).

Download references

Acknowledgements

We thank our colleagues from Ain Shams University who provided insight and expertise that greatly assisted the research.

Funding

Not applicable.

Author information

Affiliations

Authors

Contributions

The authors contributed equally to this work. All authors read and approved the final manuscript.

Corresponding author

Correspondence to Abdel Baset I. Ahmed.

Ethics declarations

Competing interests

The authors declare that they have no competing interests.

Additional information

Publisher’s Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Open Access This article is distributed under the terms of the Creative Commons Attribution 4.0 International License(http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Faried, N., Rashed, L., Ahmed, A.I. et al. Solvability of initial-boundary value problem of a multiple characteristic fifth-order operator-differential equation. J Egypt Math Soc 27, 37 (2019). https://doi.org/10.1186/s42787-019-0036-7

Download citation

Keywords

  • Initial-boundary value problems
  • Operator-differential equation
  • Self-adjoint operator
  • Intermediate derivative operator

Mathematical Subject Classifications 2010

  • 34A12
  • 34G10
  • 34k10
  • 35J40
  • 47D03